RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Inform. Primen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Inform. Primen., 2009, Volume 3, Issue 1, Pages 47–54 (Mi ia52)  

This article is cited in 5 scientific papers (total in 5 papers)

On nonstationary queueing systems with catastrophes

A. I. Zeifmanabc, Ya. A. Satina, A. V. Chegodaeva

a Vologda State Pedagogical University
b Institute for Problems of Informatics RAS
c Vologda of Science-Coordination CEMI RAS

Abstract: Nonstationary birth and death processes with catastrophes are considered. The bounds of the rate of convergence to the limit regime and the estimates of the limit probabilities are obtained. Also, the bounds for the mean of the process are studied and a queueing example is considered.

Keywords: nonstationary queues; Markovian models with catastrophes; weak ergodicity; bounds; limiting characteristics; approximations

Full text: PDF file (299 kB)
References: PDF file   HTML file

Citation: A. I. Zeifman, Ya. A. Satin, A. V. Chegodaev, “On nonstationary queueing systems with catastrophes”, Inform. Primen., 3:1 (2009), 47–54

Citation in format AMSBIB
\Bibitem{ZeiSatChe09}
\by A.~I.~Zeifman, Ya.~A.~Satin, A.~V.~Chegodaev
\paper On nonstationary queueing systems with catastrophes
\jour Inform. Primen.
\yr 2009
\vol 3
\issue 1
\pages 47--54
\mathnet{http://mi.mathnet.ru/ia52}


Linking options:
  • http://mi.mathnet.ru/eng/ia52
  • http://mi.mathnet.ru/eng/ia/v3/i1/p47

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Zeifman, Ya. A. Satin, A. V. Korotysheva, N. A. Tereshina, “O predelnykh kharakteristikakh sistemy obsluzhivaniya $M(t)/M(t)/S$ s katastrofami”, Inform. i ee primen., 3:3 (2009), 16–22  mathnet
    2. A. I. Zeifman, A. V. Korotysheva, Ya. A. Satin, S. Ya. Shorgin, “Ob ustoichivosti nestatsionarnykh sistem obsluzhivaniya s katastrofami”, Inform. i ee primen., 4:3 (2010), 9–15  mathnet
    3. A. I. Zeifman, A. V. Korotysheva, T. L. Panfilova, S. Ya. Shorgin, “Otsenki ustoichivosti dlya nekotorykh sistem obsluzhivaniya s katastrofami”, Inform. i ee primen., 5:3 (2011), 27–33  mathnet
    4. A. I. Zeifman, A. V. Korotysheva, Ya. A. Satin, S. Ya. Shorgin, “Otsenki v nul-ergodicheskom sluchae dlya nekotorykh sistem obsluzhivaniya”, Inform. i ee primen., 6:4 (2012), 27–33  mathnet
    5. Sinitcina A. Satin Ya. Zeifman A. Shilova G. Sipin A. Kiseleva K. Panfilova T. Kryukova A. Gudkova I. Fokicheva E., “On the Bounds For a Two-Dimensional Birth-Death Process With Catastrophes”, Mathematics, 6:5 (2018), 80  crossref  isi  scopus
  • Информатика и её применения
    Number of views:
    This page:225
    Full text:61
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021